Expand icon Search icon File icon file Download

Items where Author is "Higgins, Peter"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Higgins, Peter (2022) The Biker-hiker problem. Journal of Combinatorics. (In Press)

Higgins, Peter and Vernitski, Alexei (2022) Orientation-preserving and orientation-reversing mappings: a new description. Semigroup Forum, 104 (2). pp. 509-514. DOI https://doi.org/10.1007/s00233-022-10256-8

Higgins, Peter and Jackson, Marcel (2020) Algebras defined by equations. Journal of Algebra, 555. pp. 131-156. DOI https://doi.org/10.1016/j.jalgebra.2020.01.029

This list was generated on Fri Feb 3 06:41:25 2023 GMT.